# SDR R61A201905190517

- Difficulty date: May 19, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 300,084 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783601
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - LH HORIZONTAL STAB RIB 11 CRACKED AFT OF FWD SPAR.  REMOVED AND REPLACED RIB 11A ON LT HORIZONTAL STAB,
